Acetram Tab
Indication: Management of moderate to moderately sever pain in adults & also indicated for the short-term (five days or less) management of acute. Dosage & Administration:Acetram tablet can be administered without regard to food. For the management of pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day. In case of short-term (five days or less) management of acute pain, the recommended dose is 2 tablets every 4 to 6 hours as needed for pain relief up to maximum of 8 tablets per day. Preparation: Each box contains 30 tablets of Paracetamol 325 mg & Tramadol Hydrochloride 37.5 mg in a blister pack. ..
Tk.8.03/=
Fast 125 mg Suppository
Fast 125 mg SuppositoryDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.4.03/=
Fast 15 ml Pediatric Drops
Fast 15 ml Pediatric DropsDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.14.81/=
Fast 250 mg Supp
Fast 250 mg SuppDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.5.03/=
Fast 500 mg Suppository
Fast 500 mg SuppositoryDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.8.07/=
Fast 500 mg tab
Fast 500 mg tabDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.0.80/=
Fast 60 ml.Suspension
Fast 60 ml.SuspensionDESCRIPTIONFAST (Paracetamol) is a clinically proven analgesic and antipyretic.FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.COMPOSITIONTablet : Each tablet contains Paracetamol BP 500 mg.Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :FAST 125 : Each Suppository contains Paracetamol BP 125 mg.FAST 250 : Each Suppository contains Paracetamol BP 250 mg.FAST 500 : Each Suppository contains Paracetamol BP 500 mg.INDICATIONSFor the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.DOSAGE AND ADMINISTRATIONAdults : 0.5-1 g (1-2 tablets) every 4-6 hours.Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times dailywhen necessary.6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.SuppositoryChild :1-5 years : By rectum, 125-250 mg up to four times daily.6-12 years : By rectum, 250-500 mg up to four times daily.Adult : By rectum, 0.5-1 g up to four times daily.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSSide effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.CONTRAINDICATIONSParacetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.PRECAUTIONSThis drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.Use in pregnancy and lactationTablet : Paracetamol is safe in case of pregnancy and lactation.Suppository: Can be given on doctor’s advice.SUPPLYTablet : Each box contains 10 10 tablets in blister pack.Suspension : Each bottle contains 60 ml suspension. SuppositoryFAST 125 : Each box contains 2 5 suppositories in blister packs.FAST 250 : Each box contains 2 5 suppositories in blister packs.FAST 500 : Each box contains 2 5 suppositories in blister packs...
Tk.20.69/=
Fast XR 665 mg Tablet
Fast XR 665 mg TabletDESCRIPTIONFast XR is the preparation of Paracetamol BP 665 mg extended release formulation. It is formulated by dual granulation technology. Fast XR tablets have 2 layers: an immediate release layer and a sustained release layer. After swallowing the tablet, Paracetamol in immediate release layer is absorbed quickly and completely.The Paracetamol in the sustained release layer is released more gradually to provide effective pain relief for up to 8 hours after administration. This means longer lasting pain relief with the improved convenience of fewer doses.COMPOSITIONEach extended release tablet contains Paracetamol BP 665 mg.INDICATIONSFast XR tablet is effective for the relief of persistent pain associated with osteoarthritis & muscle aches and pains such as backache. Fast XR tablet also provides effective & temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache, pain after dental procedures and cold & flu. It reduces fever too.DOSAGE & ADMINISTRATIONAdults and Children over 12 years: 2 tablets at a time three times (every 6-8 hours) a day (maximum 6 tablets in 24 hours).Fast XR tablets can be taken with or without food. The tablets must not be crushed.OR AS DIRECTED BY THE PHYSICIAN.ADVERSE REACTIONSReports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of Paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and haematological reactions.CONTRAINDICATIONSIt is contraindicated in patients with hypersensitivity to Paracetamol or to any of the excipients of the product.PRECAUTIONSParacetamol should be administered with caution to patients with hepatic or renal dysfunction.USE IN PREGNANCY AND LACTATIONPregnancy Category A. However, pregnant or nursing mother should consult with a physician before using this product.USE IN CHILDRENIt is not recommended for children under 12 years of age.DRUG INTERACTIONSAnticoagulant dosage reduction may require if the medication is prolonged.Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying, e.g. metoclopramide, and decreased by drugs which decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, narcotic analgesics. But concurrent administration of metoclopramide may reduce the absorption of Paracetamol from sustained release dosage form. Paracetamol may increase chloramphenicol concentrations in blood. The likelihood of Paracetamol toxicity may be increased by concomitant use of enzyme inducing agents such as alcohol or anticonvulsant drugs.OVER DOSEParacetamol overdose may cause hepatic failure and in severe poisoning, hepatic failure may progress to encephalopathy, coma and death. In the event of overdose, immediate medical management is required even if symptoms of overdose are not present, e.g. pallor, nausea, vomiting, anorexia & abdominal pain.SUPPLYEach box contains 1010 tablets in blister strips...
Tk.1.51/=
Fastdol 325/37.5 mg Tablet
Fastdol 325 / 37.5 mg TabletDESCRIPTIONTramadol Hydrochloride is an opioid analgesic that acts on the central nervous system. It is a pure non selective agonists of the mu, delta, and kappa opioid receptors with a higher affinity for the mu receptors. Unlike morphine, a broad range of analgesic doses of Tramadol Hydrochloride has no respiratory depressant effect. The precise mechanism of the analgesic properties of paracetamol is unknown and may involve central and peripheral effects.COMPOSITIONEach film -coated tablet contains Paracetamol BP 325 mg & Tramadol Hydrochloride BP 37.5 mg.INDICATIONSFor the management of moderate to severe pain.DOSAGE AND ADMINISTRATIONAdultThe recommended dose is 1 or 2 tablets every 4 to 6 hours for 5 days or less.. Additional doses can be taken as needed, not exceeding 8 tablets (equivalent to 300 mg tramadol and 2600 mg paracetamol) per day.The dosing interval should not be less than six hours.ChildrenThe effective and safe use of FASTDOL has not been established in children below the age of 16 years. Treatment is therefore not recommended in this population.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSThe most commonly reported undesirable effects during the clinical trials performed with the Paracetamol/TramadolHydrochloride combination were nausea, dizziness and somnolence.CONTRAINDICATIONSHypersensitivity to Tramadol Hydrochloride, paracetamol or to any of the ingredient of the medicinal product. FASTDOL should not be administered to patients who are receiving monoamine oxidase inhibitors or within two weeks of their withdrawal.PRECAUTIONSShould be used with caution in opioid dependent patients, or in patients with cranial trauma, in patients prone to convulsive disorder, biliary tract disorders, in a state of shock, in an altered state of consciousness for unknown reasons, with problems affecting the respiratory center or the respiratory function, or with an increased intracranial pressure. Paracetamol in over dosage may cause hepatic toxicity in some patients.PREGNANCY AND LACTATIONPregnancy category C. Since it is a fixed combination of active ingredients including Tramadol Hydrochloride, it should not be used during pregnancy & lactation.DRUG INTERACTIONSConcomitant administration of CYP2D6 and/or CYP3A4 inhibitors such as quinidine, fluoxetine, paroxetine. and amitriptyline (CYP2D6 inhibitors), and ketoconazole and erythromycin (CYP3A4 inhibitors), may reduce metabolic clearance of tramadol, increasing the risk for serious adverse events including seizures and serotonin syndrome.SUPPLYEach Box contains 3x10 tablets in blister strips...
Tk.8.03/=
Napa Syrup 60ml
Napa 60ml SyrupWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.35.00/=
Napa 125 Suppository
Napa 125 SuppositoryWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.4.00/=
Napa 250 Suppository
Napa 250 SuppositoryWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.5.00/=
Napa 500 Suppository
Napa 500 SuppositoryWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.8.00/=
Napa Drops
Napa DropsWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.14.82/=
Napa IV
Napa IVWhat is Napa® IV?Napa IV is the Intravenous infusion formulation of Paracetamol. Paracetamol is an analgesic and antipyretic agent, recommended worldwide as a first-line agent for the treatment of pain and fever in adults and children. Napa Iv is a sterile, clear, colorless no-pyrogenic isotonic formulation intended for intravenous infusion.Why Napa® IV?The easiest and cheapest method of administration is oral but that is not an option intraoperatively or in some patients with bowel obstruction, for example. The rectal form of administration is unreliable and erratic. It gives a very variable peak plasma concentration, which is also reached later, at 2 to 3 hours. As with most drugs, intravenous administration is more reliable and reaches peak concentrations faster compared with oral routes, as proven for Paracetamol . Paracetamol has a different mechanism of action compared with usual analgesics like opiates and non-steroidal anti-inflammatory drugs, which have considerable adverse effects. Since Paracetamol’s side effect profile is considerably superior, availability of an intravenous form is very useful when other routes are less feasible.When to take Napa® IV?Napa® IV is indicated for the management of mild to moderate pain; the management of moderate to severe pain with adjunctive opioid analgesics; and the reduction of fever.How to take Napa® IV?Dosing of Napa® IV for adults, adolescents, and children ≥2 years oldAge groupDosing intervalMaximum single doseMaximum total daily dose of acetaminophen (by any route)Adults and adolescents (≥13 years old) ≥50 kgQ6h1000 mg (100 mL)*4000 mgChildren ≥2 to 12 years oldQ6hWeight-based dose: 15 mg/kg75 mg/kg1.5 mg/kg SC once daily-Napa® IV is approved for use in patients ≥2 years of age-Minimum dosing interval is Q4h-No dose adjustment is required when transitioning to oral acetaminophen in adults and adolescents-Napa® IV should be administered only as a 15-minute infusion. Administer only as directed-Napa® IV should be stored at 20° C to 25° C (68° F to 77° F)-For single use only. The product should be used within 6 hours after openingWho should not take Napa® IV?Patients who have liver failure, liver problems, overdose of the drug Paracetamol, habit of drinking Too much alcohol or have known hypersensitivity should avoid Napa® IV.How Napa® IV works?The precise mechanism of action of paracetamol is not fully clear. It has always been thought to have a strong central action, supported by the fact that paracetamol is found in significant concentrations in the CSF after infusions in adults and in children.Prostaglandin synthesis relies on the action of cyclooxygenase (Cox) enzymes on arachidonic acid. For this to occur, cyclooxygenase must be in an oxidised form. Paracetamol seems to reduce this oxidised form, rendering the enzyme less effective. Reduced prostaglandin synthesis in this manner may explain analgesia. Paracetamol is also thought to affect the endogenous cannabinoid system. Paracetamol is metabolised to AM404, also known as N-arachidonoylphenolamine. This compound prevents the reuptake of endogenous cannabinoids like anandamide from the synaptic cleft. Since blockade of cannabinoid type 1 (CB1) receptors attenuate the action of paracetamol, this theory is gaining credibility. AM404 is also a TPRV1 agonist, which is also activated by the analgesic drug capsaicin. Paracetamol may act along the same lines.Cox, TPRV1 and cannabinoids in combination could be involved not only in pain, but also thermoregulatory pathways.Another candidate for the action of paracetamol is the 5-HT3 receptor. A 5-HT3 antagonist was found to block the antinociceptive action of intrathecal paracetamol [20], supporting this notion.How supplied?Napa® IV is supplied in a 100 ml glass bottle containing 1000 mg Paracetamol (10mg/ml). Napa IV Prescribing Information..
Tk.150.00/=
Napa Syrup 100ml
Napa Syrup 100mlWhat Napa® is and what it is used for?Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.Before you take Napa®Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.Seek advice from your doctor if you are pregnant or breastfeeding.Do not-exceed the stated dosetake other paracetamol-containing products concurrentlyConsult your doctor-if symptoms persistif your headaches become persistentif you suffer from non-serious arthritis and need to take painkillers every dayHow to take Napa®Tablet:Adults: 1-2 tablets 3-4 times dailySyrup/Suspension:Adults: 4-8 Measuring spoonful 3-4 times daily;Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times dailyPaediatric drops:Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.Suppositories:Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times dailyPossible side effectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.How to store Napa®Store in a cool and dry place, away from light. Keep out of the reach and sight of children. Napa Prescribing Information..
Tk.31.87/=
Napadol 325/37.5 mg tablet
Napadol tabletWhat is NapaDol®?NapaDol® is a combination of two Paracetamol 325 mg and Tramadol 37.5 mg tablet. Tramadol Hydrochloride is an opioid analgesic that acts on the central nervous system. Tramadol is pure non selective agonists of the m, d, and k opioid receptors with a higher affinity for the m receptors. Unlike morphine, Tramadol Hydrochloride has no respiratory depressant effect. Paracetamol (acetaminophen) is a pain reliever and a fever reducer which is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. Combination of Paracetamol and Tramadol exerts a synergistic effect and subsides mutual side effects.When to take NapaDol®?NapaDol® is indicated for the symptomatic treatment of moderate to severe pain.How to take NapaDol®?For the management of pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day. The dosing interval should not be less than six hours.Who should not take NapaDol®?NapaDol® is not recommended in patients under 18 years of age. NapaDol® should not be used in patients who have hypersensitivity to Tramadol Hydrochloride, Paracetamol or to any of the excipients of the medicinal product. It is contraindicated in case of acute intoxication with alcohol, hypnotic drugs, centrally‐acting analgesics, opioids or psychotropic drugs. It should not be administered to patients who are receiving monoamine oxidase inhibitors or within two weeks of their withdrawal, who have severe hepatic impairment and epilepsy not controlled by treatment.How NapaDol® works?Tramadol in NapaDol® works by changing the way the body senses pain, meaning that Tramadol modifies the way in which the body reacts to pain. The precise mechanism of the analgesic properties of Paracetamol, the other component of NapaDol® is unknown and may involve central and peripheral effects.How supplied?Box containing 30 tablets in 3x10’s blister strips. Each film coated tablet contains Paracetamol BP 325 mg & Tramadol Hydrochloride BP 37.5 mg. NapaDol Prescribing Information..
Tk.8.00/=
Resadol
ResadolDescriptionParacetamol is a non-opiate, non-salicylate analgesic. Tramadol is a centrally acting synthetic opioid analgesic. Although its mode of action is not completely understood, from animal tests, at least two complementary mechanisms appear applicable: binding of parent and M1 metabolite to m-opioid receptors and weak inhibition of reuptake of nor-epinephrine and serotonin.Opioid activity is due to both low affinity binding of the parent compound and higher affinity binding of the O-demethylated metabolite M1 to m-opioid receptors.As some other opioid analgesics, Tramadol has been shown to inhibit reuptake of nor-epinephrine and serotonin in vitro. These mechanisms may contribute independently to the overall analgesic profile of Tramadol.IndicationsResadol tablet is indicated for the management of moderate to moderately severe pain in adults.Resadol tablet is also indicated for the short-term (five days or less) management of acute pain.Dosage & AdministrationResadol tablet can be administered without regard to food.For the management of moderate to moderately severe pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day.In case of short-term (five days or less) management of acute pain, the recommended dose is 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day.Pediatric & geriatric use: The safety and effectiveness of this combination preparation has not been studied in the pediatric population. In general, dose selection for an elderly patient should be cautious, reflecting the greater frequency of decreased hepatic, renal or cardiac function; of concomitant disease and multiple drug therapy.Use in renal disease: This combination preparation has not been studied in patients with impaired renal function. In patients with creatinine clearances of less than 30 ml/min, it is recommended that the dosing interval of this combination preparation be increased but not to exceed 2 tablets every 12 hours.Use in hepatic disease: This combination preparation has not been studied in patients with impaired hepatic function. The use of this combination preparation in patients with hepatic impairment is not recommended.Side EffectsThe following adverse reactions may happen to this therapy: asthenia, fatigue, hot flushes, dizziness, headache, tremor, abdominal pain, constipation, diarrhea, dyspepsia, dry mouth, nausea, vomiting, anorexia, anxiety, confusion, euphoria, insomnia, nervousness, somnolence pruritus, rash, increased sweating etc.PrecautionsThis combination preparation may impair mental or physical abilities required for the performance of potentially hazardous tasks such as driving a car or operating machinery.This combination preparation should not be taken with alcohol containing beverages.The patient should be instructed not to take this combination preparation in combination with other Tramadol or Paracetamol-containing products, including over-the-counter preparations.This combination preparation should be used with caution when taking medications such as tranquilizers, hypnotics or other opiate containing analgesics.Use in Pregnancy & LactationPregnancy Category CThere are no adequate and well-controlled studies in pregnant women. This combination preparation should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus.This combination preparation is not recommended for obstetrical preoperative medication or for post-delivery analgesia in nursing mothers because its safety in infants and newborns has not been studied.StorageStore in cool and dry place. Do not freeze.Commercial PackResadol Tablet: Each commercial box contains 3 alu-pvdc blister strips of 10 tablets...
Tk.8.00/=
Reset 15 ml Pediatric Drops
Reset 15 ml Pediatric DropsDescriptionReset (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.IndicationsAll conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, toothache, earache, body ache, myalgia, minor arthritis pain, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea etc.Dosage & AdministrationTabletAdult: 1 - 2 tablets every 4 to 6 hours up to a maximum of 4 g (8 tablets) dailyChildren (6 - 12 years) : 1/2 to 1 tablet 3 to 4 times dailySyrupChildren: 2 months: 60 mg (1/2 measuring spoonful) for post immunization pyrexia;Under 3 months (on doctor's advice only) : 10 mg/kg (5 mg/kg if jaundiced)3 months - 1 year : 60 - 120 mg (1/2 - 1 measuring spoonful),1 - 5 years : 1 - 2 measuring spoonful6 - 12 years : 2 - 4 measuring spoonfulPaediatric Drops2 months: 60 mg for post-immunization pyrexia; under 3 months (on doctors advice only), 10 mg/kg (5 mg/kg if jaundiced); 3 months- 1 year: 60-120 mg; 1 - 5 years: 120-250 mg.Paediatric drops may be given to children and neonates according to following guideline:AgeDose of Paediatric Drops0-3 months0.5 ml (upto 4 times daily)4-11 months1 ml (upto 4 times daily)12-23 months1.5 ml (upto 4 times daily)2-3 years2 ml (upto 4 times daily)4-5 months3 ml (upto 4 times daily)Side EffectsSide effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.PrecautionsParacetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.Over DoseSymptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 40 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur...
Tk.12.30/=
Reset ER Tablet
ResetDescriptionReset ER is the preparation of Paracetamol 665 mg extended release formulation of bilayer tablet. Immediate release formulation for immediate response and extended release formulation for extended response of 8 hours.IndicationsReset ER is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. It also provides effective temporary relief from the pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, cold & flu. Reset ER tablet is also effective in reducing fever.Dosage & AdministrationAdults and children over 12 years: 2 tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed.PrecautionsReset ER should be administered with caution to patients with hepatic or renal dysfunction.Use in Pregnancy & LactationReset ER tablet has been categorized as Category A.Lactation: Paracetamol is excreted in breast milk. It has been reported that from a single 665 mg dose, 0.04 to 0.23% will be available for ingestion by the infant. These results are based on immediate release preparations of paracetamol. There is no data available on the excretion of extended release paracetamol preparations in breast milk.Drug InteractionAnticoagulant dosage may require reduction if paracetamol medication is prolonged. Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying e.g. metoclopramide, and decreased by drugs which decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, narcotic analgesics. However, concurrent administration of metoclopramide may reduce the absorption of paracetamol from this extended release dosage form, as it accelerates gastric emptying and intestinal transit. Paracetamol may increase chloramphenicol concentrations. The likelihood of paracetamol toxicity may be increased by the concomitant use of enzyme inducing agents such as alcohol or anticonvulsant drugs.Over DoseParacetamol overdose may cause hepatic failure due to prolonged exposure of paracetamol in the blood from the extended release form.Immediate medical management is required in the event of overdose even symptoms of overdose are not present.StorageDo not store above 30 o C. Keep away from light and out of the reach of children.Commercial PackReset ER: Each box contains 10 alu-pvc blister strips of 10 tablets..
Tk.1.50/=